# SDR SWIA200412798

- Difficulty date: January 21, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,812 hours, 32,398 cycles
- Engine: Pwa PW118B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 951234
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,419 hours, 8,253 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH APPROX 1000 FT LEFT ENGINE AUTOFEATHERED.  CONTINUED APPROACH LEFT ENGINE SEEMED TO CYCLE OUT OF FEATHER AND THEN BACK INTO FEATHER.  UPON LANDING, ALL PARAMETERS APPEARED NORMAL.  REPLACED LEFT ENGINE PCU AND RELAY K0162 PER MM 61-21-00.  OPS CHECKED GOOD IAW 61-00-00 TABLE 202.
